# SDR YENA20101125158

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 22,553 hours, 7,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: JB4538
- Condition: Inoperative
- Location: Cabin
- Part time: 22,534 hours, 7,849 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 412 SAN-BOS, ROW 1 EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY AS REQUIRED.  OPS CHECK GOOD MM 25-60-00.
